Alert archive / Arizona / Flash Flood Warnings in 2022

Flash Flood Warning 320, NWS Phoenix, AZ

October 6, 2022Yuma County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Oct 6, 2022, 1:44 PM MST for Yuma County, Arizona. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 6, 2022, 1:44 PM MST (20:44 UTC)
Expired
Oct 6, 2022, 5:15 PM MST
In force
4 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Yuma County, AZ

The radar

The Yuma radar (KYUX), 65 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 6, 2:30 PM MSTFLASH FLOOD20 N Ligurta, AZVIDEO SHOWS EVIDENCE OF CONSIDERABLE FLASH FLOODING OVER HIGHWAY 95 AT CASTLE DOME MINE ROAD, IMPEDING AND SLOWING TRAFFIC. TIME ADJUSTED BASED ON RADAR.
Oct 6, 2:50 PM MSTFLASH FLOOD14 Nnw Ligurta, AZA VEHICLE STALLED IN FLOODWATERS ALONG ABERDEEN ROAD NEAR HIGHWAY 95 AND WAS ASSISTED BY YUMA FIRE. TIMING ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 46 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 8.7 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2022-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2022-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-637 J/kg
Mixed-layer LCL
1045 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

699 
WGUS55 KPSR 062044
FFWPSR
AZC027-070015-
/O.NEW.KPSR.FF.W.0320.221006T2044Z-221007T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
144 PM MST Thu Oct 6 2022

The National Weather Service in Phoenix has issued a

* Flash Flood Warning for...
  Northwestern Yuma County in southwestern Arizona...

* Until 515 PM MST.

* At 144 PM MST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 1.5 inches of 
  rain have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  mainly rural areas of Northwestern Yuma County

This includes the following highways...
	AZ Route 95 between mile markers 48 and 57.

This includes the following streams and drainages...
  Angeles Wash, Los and Castle Dome Wash.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3305 11423 3301 11415 3295 11418 3290 11426
      3288 11430 3286 11438 3296 11431 3303 11429
      3303 11427 3305 11427

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MS
2 follow-up statements
569 
WGUS75 KPSR 062237
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
337 PM MST Thu Oct 6 2022

AZC027-070015-
/O.CON.KPSR.FF.W.0320.000000T0000Z-221007T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Yuma AZ-
337 PM MST Thu Oct 6 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM MST THIS 
AFTERNOON FOR NORTHWESTERN YUMA COUNTY...

At 337 PM MST, Doppler radar indicated that thunderstorms earlier 
this afternoon produced heavy rain across the warned area. Between 
1.5 and 2.5 inches of rain have fallen. Flash flooding is ongoing or 
expected to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  mainly rural areas of Northwestern Yuma County

This includes the following highways...
	AZ Route 95 between mile markers 48 and 57.

This includes the following streams and drainages...
  Angeles Wash, Los and Castle Dome Wash.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3305 11423 3301 11415 3295 11418 3290 11426
      3288 11430 3286 11438 3296 11431 3303 11429
      3303 11427 3305 11427

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

GL
763 
WGUS75 KPSR 070007
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
507 PM MST Thu Oct 6 2022

AZC027-070017-
/O.EXP.KPSR.FF.W.0320.000000T0000Z-221007T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Yuma AZ-
507 PM MST Thu Oct 6 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 515 PM MST THIS AFTERNOON FOR 
NORTHWESTERN YUMA COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

LAT...LON 3305 11423 3301 11415 3295 11418 3290 11426
      3288 11430 3286 11438 3296 11431 3303 11429
      3303 11427 3305 11427

$$

GL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Oct 6, 10:25 AM MST, 3 hours 19 minutes earlier.

Area forecast discussion, Oct 6, 10:25 AM MST, 3 hours 19 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
1025 AM MST Thu Oct 6 2022

.UPDATE...18Z Aviation Discussion (Below)...

&&

.SYNOPSIS...
Periodic thunderstorm chances will continue through early next week
as a low pressure system stalls along the Arizona-Mexico border.
While rainfall chances and coverage may vary more significantly on a
daily basis, gusty thunderstorm outflow winds will be far more
common. Temperatures near to slightly above average will cool
modestly over the weekend.

&&

.DISCUSSION...
As the Conus pattern enters a blocking regime, a broad cyclonic
circulation with numerous embedded vorticity lobes was clearly
evident on early morning WV imagery spinning over the Southwest.
This weak negative height anomaly will attempt to consolidate along
the international border through the weekend while comprising the
southern portion of a high amplitude Rex block. However, individual
PV centers will continue to rotate about the larger circulation with
arms of vorticity extending outward and providing periodic forced
ascent across the region. Models remain in excellent agreement
showing this stalled conglomeration of smaller circulation centers
wobbling just south of the forecast area, and only being absorbed in
downstream subtropical flow next week resulting in a prolonged
period of seasonally unusual unsettled weather.

One such better defined PV center was diving south along the
Colorado River forcing downstream ascent over south-central AZ with
favorable jet dynamics releasing elevated MUCape (~1000 J/kg) behind
an outflow boundary in an environment of steep midlevel lapse rates.
This cluster of showers/storms should follow the leading edge of
vorticity advection aimed towards higher instability air in northern
Mexico through the morning hours. With this vorticity center
pivoting south into NW Sonora, objective analysis suggests drier
air being pulled south as well. However, a plume of better 10-12
g/kg mixing ratios and weakly capped MLCape (1000-1500 J/kg) should
still reside in far SW AZ/SE CA, and be one focus area for isolated
deep convection. Modest upper level energy and DCape values near
1500 J/kg will support the potential for a strong to severe wind
gust with any isolated storm.

Elsewhere, another PV center should rotate from SE AZ into western
NM and act as a secondary synoptic focusing mechanism for showers
and storms. HREF membership clusters most activity around the White
Mountains though in an area of much lower moisture content and
instability. It appears probable that a few storms will drift into
Gila County though becomes more uncertain if coverage and intensity
can be maintained. Much of the CWA may actually fall between these
two features and into a somewhat less favorable ascent structure,
albeit still with little inhibition and steep lapse rates.
Nevertheless, gusty outflow winds from distant storms seem more
likely though HREF probabilities are quite tempered in the latest
iteration.

Subtle details will be just about the only thing differentiating the
regional pattern Friday through Sunday with pronounced deep easterly
flow situated in the northern half of the afomentioned circulation.
Total moisture may increase somewhat the next couple days, but
doesn't look to exceed 7-8 g/kg though should become better mixed
through the boundary layer. However concurrently, midlevel lapse
rates appear to deteriorate as the cold core weakens and the system
begins filling yielding progressively lower instability values.
Nevertheless, the presence of well organized vorticity lobes should
enhance lift during peak heating within focused areas. While details
become more uncertain further into the future, there has been
recurring evidence one such regions of stronger vorticity advection
will surge into SE AZ Friday forcing storm formation around the
Tucson area. As has been the case recently, strong outflow winds and
blowing dust would be the most prevalent outcome (and this would
especially be the case along the I-10 corridor). Should vorticity be
mistimed or aligned too far south, another opportunity may present
itself Saturday with similar wind and dust impact potential.

As the cutoff low eventually opens and becomes sheared downstream
next week, convective potential should gradually wane across the
region though automated NBM output is slower to relinquish POPs
given the range of ensemble solutions. Regardless, there is growing
evidence that lapse rates will suffer further while boundary layer
mixing ratios erode closer to 6 g/kg and total column PWAT fall into
a 0.75-1.00 inch range. If this becomes the case, it will take an
even stronger shortwave and better dynamics to realize rainfall
chances the remainder of the week.

&&

.AVIATION...Updated 1720Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:

IMPACTS TO METRO TERMINALS:
 1) 10-20% chance of showers/storms between 22Z and 4Z this
    evening.
 2) ~30% risk of outflow wind gusts exceeding 30KT between
    22Z and 4Z this evening.

Easterly winds should continue for much of the afternoon, with
only about a 20% chance PHX has a short time of westerlies after
20Z. From around 22Z to 4Z, hi-res models indicate that some
storms will try to develop around the area. Main threat would be
gusty winds 30-40KT in the strongest activity. This will be on an
isolated, hit-or-miss basis and not all terminals will see storms.
Higher chance of brief gusty winds than an actual storm overhead.
Later tonight, light easterly flow resumes and continues into much
of tomorrow. Another chance of storms / outflow winds appears to
be with us at the tail-end of the TAF package, so look out for
further tweaks on that time period as we get a little closer. CIGs
should remain aoa 10KFT, perhaps only slightly below that if a
storm is overhead.

Southeast California/Southwest Arizona including KIPL and KBLH:
IPL: Expect quiet conditions with ESE winds through late
afternoon. Storms are expected E/NE of the terminal by around 0Z.
These may push outflow winds of 30+KT into the area around 1Z or
so, with around a 40% risk of these wind gusts occurring at the
terminal. Blowing dust would accompany this. Quieter conditions
return overnight.

BLH: Iso storms will likely be E/SE of the terminal later today,
with around a 20% risk of outflow winds exceeding 30KT. This is
currently not explicit in the TAF due to low confidence per hi-res
model guidance. Otherwise, extended periods of light/variable
winds can be expected.

Cloud cover at both CA terminals will be aoa 10KFT throughout,
except near any storm.

&&

.FIRE WEATHER...
Unsettled conditions will continue for most districts through at
least the beginning of next week with occasional shower and
thunderstorm chances. Coverage of wetting rains may be somewhat
limited as compared to expanse of strong, gusty outflow winds. In
general, storms chances in eastern districts will be greater and
more prolonged than western districts. Temperatures will not stray
terribly far from the seasonal normal through next week. Relatively
humid conditions will continue with afternoon minimum humidity levels
mostly in a 25-50% range following good to excellent overnight
recovery of 50-90%. Aside from thunderstorm outflow, winds will
favor an easterly direction more often than the typical afternoon
upslope westerly.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...None.
CA...None.
&&

DISCUSSION...18
AVIATION...Heil
FIRE WEATHER...18

In the hours before

Special weather statement, Oct 6, 12:19 PM MST, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1219 PM MST Thu Oct 6 2022

AZZ535-062000-
Southeast Yuma County AZ-
1219 PM MST Thu Oct 6 2022

...A strong thunderstorm will impact portions of south central Yuma
County through 100 PM MST...

At 1218 PM MST, Doppler radar was tracking a strong thunderstorm 19
miles south of Wellton, or 25 miles southeast of Fortuna Foothills,
moving west at 15 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of south central Yuma
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3221 11389 3235 11435 3238 11437 3250 11431
      3242 11390 3220 11383
TIME...MOT...LOC 1918Z 101DEG 13KT 3240 11411

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Heil
Special weather statement, Oct 6, 12:47 PM MST, 57 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1247 PM MST Thu Oct 6 2022

AZZ531-532-536-062030-
Gila River Valley AZ-Kofa AZ-Yuma AZ-
1247 PM MST Thu Oct 6 2022

...A strong thunderstorm will impact portions of southwestern La Paz
and central Yuma Counties through 130 PM MST...

At 1247 PM MST, Doppler radar was tracking a strong thunderstorm 16
miles southeast of Yuma Proving Ground, or 16 miles east of Martinez
Lake, moving west at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southwestern La Paz
and central Yuma Counties.

This includes AZ Route 95 between mile markers 49 and 59.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3303 11407 3284 11405 3281 11434 3303 11437
TIME...MOT...LOC 1947Z 088DEG 10KT 3293 11419

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Heil
Special weather statement, Oct 6, 1:09 PM MST, 35 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
109 PM MST Thu Oct 6 2022

AZZ531-062100-
Kofa AZ-
109 PM MST Thu Oct 6 2022

...A strong thunderstorm will impact portions of southern La Paz and
north central Yuma Counties through 200 PM MST...

At 109 PM MST, Doppler radar was tracking a strong thunderstorm 11
miles south of Kofa Wildlife Refuge, or 35 miles northeast of
Martinez Lake. This storm was nearly stationary.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Palm Canyon.

This includes AZ Route 95 between mile markers 77 and 88.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3342 11396 3324 11394 3317 11423 3344 11426
TIME...MOT...LOC 2009Z 098DEG 4KT 3333 11404

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Heil
Special weather statement, Oct 6, 1:26 PM MST, 18 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
126 PM MST Thu Oct 6 2022

AZZ532-535-062115-
Southeast Yuma County AZ-Yuma AZ-
126 PM MST Thu Oct 6 2022

...A strong thunderstorm will impact portions of southwestern Yuma
County through 215 PM MST...

At 126 PM MST, Doppler radar was tracking a strong thunderstorm 18
miles south of Ligurta, or 19 miles southeast of Fortuna Foothills,
moving northwest at 15 mph.

HAZARD...Wind gusts up to 50 mph, nickel size hail, and areas of
         blowing dust.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southwestern Yuma
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3234 11433 3241 11454 3242 11454 3260 11440
      3251 11413 3232 11422
TIME...MOT...LOC 2026Z 118DEG 13KT 3240 11427

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Heil
Special weather statement, Oct 6, 1:39 PM MST, 5 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
139 PM MST Thu Oct 6 2022

AZZ552-555-558-062115-
Apache Junction/Gold Canyon AZ-Superior AZ-
Pinal/Superstition Mountains AZ-
139 PM MST Thu Oct 6 2022

...A strong thunderstorm will impact portions of Pinal County through
215 PM MST...

At 139 PM MST, Doppler radar was tracking a strong thunderstorm near
Kings Ranch, or near Gold Canyon, moving west at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Apache Junction, Gold Canyon, Kings Ranch and Gold Camp.

This includes US Highway 60 between mile markers 199 and 208.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3344 11133 3335 11129 3327 11143 3342 11153
TIME...MOT...LOC 2039Z 068DEG 7KT 3338 11137

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Heil

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 9:41 PM MSTSpecial Weather StatementPSR49 min
Oct 5, 10:25 PM MSTSpecial Weather StatementPSRMaricopa50 min
Oct 5, 10:28 PM MSTSpecial Weather StatementPSRMaricopa47 min
Oct 5, 11:09 PM MSTSpecial Weather StatementPSRMaricopa36 min
Oct 5, 11:53 PM MSTSpecial Weather StatementPSRMaricopa37 min
Oct 6, 12:06 AM MSTSpecial Weather StatementPSRMaricopa39 min
Oct 6, 1:16 AM MSTSpecial Weather StatementPSRMaricopa29 min
Oct 6, 1:41 AM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Oct 6, 2:10 AM MSTFlash Flood Warning Considerable damage threatPSRMaricopa4 hr
Oct 6, 2:23 AM MSTSpecial Weather StatementPSR37 min
Oct 6, 12:19 PM MSTSpecial Weather StatementPSRYuma41 min
Oct 6, 12:47 PM MSTSpecial Weather StatementPSRYuma43 min
Oct 6, 12:49 PM MSTSevere Thunderstorm WarningPSRYuma41 min
Oct 6, 1:04 PM MSTFlash Flood Warning Considerable damage threatPSRYuma3 hr
Oct 6, 1:05 PM MSTSevere Thunderstorm WarningPSRLa Paz, Yuma40 min
Oct 6, 1:09 PM MSTSpecial Weather StatementPSRLa Paz51 min
Oct 6, 1:22 PM MSTDust Storm AdvisoryPSRYuma68 min
Oct 6, 1:26 PM MSTSpecial Weather StatementPSRYuma49 min
Oct 6, 1:34 PM MSTDust Storm WarningPSRYuma56 min
Oct 6, 1:37 PM MSTSevere Thunderstorm WarningPSRYuma38 min
Oct 6, 1:39 PM MSTSpecial Weather StatementPSRPinal36 min
Oct 6, 1:42 PM MSTSevere Thunderstorm WarningPSRLa Paz, Yuma48 min
Oct 6, 2:13 PM MSTSevere Thunderstorm WarningPSRYuma47 min
Oct 6, 2:26 PM MSTSpecial Weather StatementPSR49 min
Oct 6, 2:30 PM MSTSpecial Weather StatementPSRYuma30 min
Oct 6, 2:32 PM MSTDust Storm AdvisoryPSRLa Paz58 min
Oct 6, 2:36 PM MSTSevere Thunderstorm WarningPSRLa Paz25 min
Oct 6, 2:40 PM MSTDust Storm AdvisoryPSRYuma65 min
Oct 6, 2:50 PM MSTSevere Thunderstorm WarningPSRYuma40 min
Oct 6, 2:59 PM MSTSevere Thunderstorm WarningPSRYuma46 min
Oct 6, 3:06 PM MSTSpecial Weather StatementPSR39 min
Oct 6, 3:13 PM MSTSpecial Weather StatementPSRPinal47 min
Oct 6, 3:51 PM MSTSpecial Weather StatementPSR39 min
Oct 6, 4:23 PM MSTSpecial Weather StatementPSR37 min
Oct 6, 4:50 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Oct 6, 4:57 PM MSTSpecial Weather StatementPSRMaricopa33 min

Nearby

Flash Flood Warnings in Arizona, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.